# SDR ASOA201001011

- Difficulty date: July 16, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 16,487 hours, 11,443 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION EICAS GENERATED STEERING INOP MESSAGE.  CYCLED CB1 G2 & CB2 G2 AFTER LANDING.  NOSE WHEEL STEERING RESET. (EMERGENCY DECLARED & EQUIPMENT REQUESTED TO BE STANDING BY) SYS RESET WITH NO FURTHER  FAULTS.  IAW SL32-019, REV C SYS, OPS OK IAW AMM 32-51-01.
